The Representations of the q-analogue of Brauer's Centralizer Algebras and the Kauffman Polynomial of Links

Research output: Contribution to journalArticle

20 Citations (Scopus)
Original languageEnglish
Pages (from-to)935-945
Number of pages11
JournalPublications of the Research Institute for Mathematical Sciences
Volume26
Issue number6
DOIs
Publication statusPublished - 1990
Externally publishedYes

Fingerprint

Kauffman Polynomial
Q-analogue
Centralizer
Algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{39927243dca245718369737ea3f0043f,
title = "The Representations of the q-analogue of Brauer's Centralizer Algebras and the Kauffman Polynomial of Links",
author = "Jun Murakami",
year = "1990",
doi = "10.2977/prims/1195170569",
language = "English",
volume = "26",
pages = "935--945",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "6",

}

TY - JOUR

T1 - The Representations of the q-analogue of Brauer's Centralizer Algebras and the Kauffman Polynomial of Links

AU - Murakami, Jun

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=84972584418&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972584418&partnerID=8YFLogxK

U2 - 10.2977/prims/1195170569

DO - 10.2977/prims/1195170569

M3 - Article

AN - SCOPUS:84972584418

VL - 26

SP - 935

EP - 945

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 6

ER -